What should I do if someone has overdosed?
If a person has collapsed and can’t be woken up (including from alcohol) you should contact emergency services immediately. Sometimes people think that people are just sleeping off the effects of alcohol or other drugs but if they remain unresponsive then they are at risk.
|Call 000 and ask for an ambulance|
|Ask the operator for instructions on emergency first aid if necessary|
| Don’t delay calling because you are worried about the police -
police will only be called if there is violence involved.
What if someone has not collapsed but they are acting strangely?
Hallucinations, paranoia, confused thoughts, aggressive or violent behaviour can be a sign of overdose on stimulant drugs or a serious medical condition. You should call 000 if a person is behaving in this way.
What should I do if someone is threatening suicide?
Please contact your local Mental Health Team, or Emergency Services on 000.
|Alcohol & Drug Information Service||Telephone|
|Sydney||02 9361 8000|
|Country NSW (toll free)||1800 422 599|